Heavy Snow, Central Oregon
- When
- December 27, 10:00 AM PST to December 28, 2:00 AM PST
- Where
- Central Oregon forecast zone
- Reported by
- Trained Spotter
A vigorous Pacific storm system brought heavy snowfall to central Oregon and the Blue Mountains. Blizzard conditions were observed in the Grande Ronde Valley which closed Interstate 84 for several hours.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PDT wrote it up.
A vigorous Pacific storm system brought heavy snowfall to central Oregon and the Blue Mountains. Blizzard conditions were observed in the Grande Ronde Valley which closed Interstate 84 for several hours. At the Ladd Canyon rest area visibility frequently was below 1/4 mile with wind gusts 35-53 mph between 10 pm and 6 am. Snowfall in inches included Tollgate (8), 2 miles east of Meacham (15), LaPine (6.5), 12 miles east northeast of LaPine (12).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Dec 27, 10:00 AM PST, 0 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1000 AM PST THU DEC 27 2007
UPDATED AVIATION DISCUSSION
.SHORT TERM...CURRENT FORECAST PRETTY MUCH ON TRACK. NEXT WEATHER
SYSTEM IS PUSHING INTO THE CASCADES AT THIS TIME AND WILL SPREAD
EAST OF THE CASCADES LATE MORNING AND MIDDAY THEN SPREAD INTO FAR
EASTERN OREGON LATE THIS AFTERNOON AND EVENING. I HAVE BOOSTED
POPS IN THE WESTERN ZONES NEAR THE CASCADES TO 80-100% FOR THIS
AFTERNOON. CURRENT SNOW ADVISORIES IN WESTERN ZONES THAT GO INTO
AFFECT AT 10 AM LOOKS GOOD AT THIS TIME. SEE LATEST UPDATE OF WINTER
ADVISORIES AND WARNINGS AT PRODUCT PDXWSWPDT. EASTERN ZONES WILL SEE
THE BRUNT OF THIS SYSTEM THIS EVENING AND OVERNIGHT.
&&
.AVIATION...18Z TAFS...VFR CONDITIONS WILL DETERIORATE TO MVFR
CONDITIONS AS THE DAY WEARS ON. BEGINNING AROUND 23Z-00Z MVFR AND
OCCASIONAL IFR CONDITIONS WILL OCCUR INTO THIS EVENING...EXCEPT AT
KPDT AND KALW...AS THE NEXT SYSTEM MOVES THROUGH. LOWER CEILINGS AND
VISIBILITY WILL BE DELAYED BY DOWNSLOPING WINDS AT PDT AND ALW...BUT
WILL PERSIST LONGER AFTER DEVELOPMENT BETWEEN 06-08Z. DOWNSLOPING
WINDS AND LARGE DEWPOINT SPREADS AT KPDT AND KALW MAY CAUSE
CONSIDERABLE EVAPORATION OF PRECIPITATION BEFORE IT REACHES THE
GROUND RESULTING IN JUST VIRGA THIS AFTERNOON. HOWEVER...TO AGREE
WITH OUR CURRENT ZONE FORECAST FOR THE FOOTHILLS OF THE BLUE
MOUNTAINS I HAVE OPTED TO FORECAST -RASN AT KPDT AND KALW STARTING
AT 00Z. POLAN
&&
.PREVIOUS DISCUSSION... /ISSUED 350 AM PST THU DEC 27 2007/
SHORT TERM...TODAY THROUGH FRIDAY NIGHT. A BIG PACIFIC STORM IS
MOVING ONSHORE AND WILL BE A MAJOR SNOW PRODUCER OVER MOST OF OUR
FORECAST AREA OVER THE NEXT 24-36 HOURS. SNOW WILL DEVELOP THIS
MORNING ALONG THE EAST SLOPES OF THE CASCADES AND WILL INCREASE IN
INTENSITY BY EARLY AFTERNOON. THE EASTERN COLUMBIA RIVER
GORGE...THE KITTITAS AND YAKIMA VALLEYS...AND CENTRAL AND NORTH
CENTRAL OREGON WILL ALSO SEE SNOW DEVELOPING AROUND NOON TODAY AND
INCREASING IN INTENSITY IN THE LATE AFTERNOON AND EVENING. BY EARLY
FRIDAY MORNING...THE FLOW WILL SWITCH TO THE WEST AND THE BOUNDARY
LAYER WINDS WILL SHIFT TO THE SW. THEREFORE...PRECIPITATION IN THE
VALLEYS AND ACROSS CENTRAL OREGON WILL TAPER OFF ON FRIDAY. THE ONLY
EXCEPTION WILL BE AREAS JUST NEAR THE CASCADES WHERE SNOW WILL SPILL
OVER AND CONTINUE TO BRING PERIODS OF HEAVY SNOW THROUGH FRIDAY
AFTERNOON. WILL CUT THE SNOW ADVISORY FOR THE YAKIMA/KITTITAS VALLEY
AND THE EASTERN COLUMBIA RIVER GORGE TO 4 AM FRIDAY RATHER THAN 10
AM.
THE TIMING OF THE SYSTEM IS A LITTLE SLOWER THAN PREVIOUSLY
FORECAST...SO THE EASTERN MOUNTAINS WILL NOT SEE SNOW INCREASING
UNTIL THIS EVENING. CONFIDENT THAT HEAVY SNOW WILL DEVELOP OVER THE
NORTHERN BLUES AND THE GRANDE RONDE VALLEY OVERNIGHT AND ON FRIDAY.
I WILL BE ISSUING HEAVY SNOW WARNINGS FOR THE BLUES AND A BLIZZARD
WARNING IN THE GRANDE RONDE VALLEY. THE EASTERN MOUNTAINS AND
VALLEYS WILL SEE AREAS OF BLOWING SNOW...BUT WHITE OUT CONDITIONS
WILL CAUSE MAJOR PROBLEMS NEAR LADD AND PYLES CANYONS TONIGHT.
FOR THE SOUTHERN BLUES AND THE JOHN DAY BASIN AND OCHOCO
HIGHLANDS...BELIEVE SNOW AMOUNTS TONIGHT WILL REACH ADVISORY
CRITERIA BUT NOT HEAVY SNOW WARNING CRITERIA.
AS FAR AS THE BASIN AND BLUE MOUNTAIN FOOTHILLS...THERE MAY BE SNOW
ACCUMULATIONS UP TO 2 INCHES IN AREAS WEST OF THE TRI-CITIES AND
HANFORD. OTHERWISE...SOUTHERLY WINDS WILL PROVIDE ENOUGH
DOWNSLOPING ALONG THE FOOTHILLS TO WARM TEMPERATURES INTO THE 40S.
THE ONLY EXCEPTION WILL BE NEAR CONDON AND FOSSIL THAT MAY SEE LIGHT
ACCUMULATIONS OVER THE NEXT 24 HOURS. JOHNSON
LONG TERM...SATURDAY THROUGH WEDNESDAY...ACTIVE WEATHER PATTERN
WILL CONTINUE THROUGH THE WEEKEND. JETSTREAM WILL REMAIN OVER
EASTERN WASHINGTON OR OREGON WITH FREQUENT JET MAXES TRIGGERING
PRECIPITATION IN WEST TO NORTHWEST FLOW. THIS MAY LIMIT
PRECIPITATION IN NORMALLY RAIN SHADOWED AREAS IN COLUMBIA BASIN.
THERE WILL BE A FEW LINGERING SHOWERS IN THE NORTHEAST OREGON
MOUNTAINS MONDAY AS A A RIDGE BUILDS OFFSHORE. MONDAY NIGHT THROUGH
WEDNESDAY THE RIDGE WILL MOVE OVER THE PACIFIC NORTHWEST GIVING US A
TEMPORARY BREAK FROM THE FREQUENT STORMS PASSING THROUGH THE
REGION. COONFIELD
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 39 38 39 29 / 40 70 30 50
ALW 40 37 38 32 / 40 80 30 50
PSC 38 31 40 30 / 50 80 20 40
YKM 32 26 35 21 / 90 90 30 40
HRI 38 32 40 29 / 50 80 20 50
ELN 30 25 32 24 / 90 90 50 40
RDM 34 24 37 26 / 80 80 50 60
LGD 29 24 33 28 / 40 80 70 60
GCD 31 26 35 26 / 40 70 60 70
DLS 34 31 40 32 / 100 90 40 60
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SNOW ADVISORY UNTIL 10 AM PST FRIDAY FOR ORZ042-043.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM PST FRIDAY
FOR ORZ502.
SNOW ADVISORY FROM 6 PM THIS EVENING TO 6 PM PST FRIDAY FOR
ORZ503.
BLIZZARD WARNING FROM 6 PM THIS EVENING TO 6 PM PST FRIDAY FOR
ORZ049.
SNOW ADVISORY UNTIL 4 AM PST FRIDAY FOR ORZ041.
SNOW ADVISORY FROM 6 PM THIS EVENING TO 10 AM PST FRIDAY FOR
ORZ505-506.
WA...SNOW ADVISORY UNTIL 10 AM PST FRIDAY FOR WAZ501-502.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM PST FRIDAY
FOR WAZ030.
SNOW ADVISORY UNTIL 4 AM PST FRIDAY FOR WAZ024-026-027.
&&
TI:RRY
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/76/76HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
525 AM PST THU DEC 27 2007
ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-281330-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-
WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
525 AM PST THU DEC 27 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
SNOW ADVISORIES
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON,
CENTRAL OREGON, GRANDE RONDE VALLEY, NORTHERN BLUE MOUNTAINS
OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN,
OCHOCO-JOHN DAY HIGHLANDS
WINTER STORM WARNING
NORTHWEST BLUE MOUNTAINS OF WASHINGTON, NORTHERN BLUE MOUNTAINS
OF OREGON
BLIZZARD WARNING
GRANDE RONDE VALLEY
A STRONG PACIFIC STORM WILL BRING SIGNIFICANT SNOW TODAY AND
TONIGHT OVER THE MOUNTAINS OF SOUTH CENTRAL AND SOUTHEAST
WASHINGTON AND CENTRAL AND NORTHEAST OREGON. THE EASTERN COLUMBIA
RIVER GORGE AND THE YAKIMA AND KITTITAS VALLEY WILL ALSO SEE
SIGNIFICANT SNOW. SNOW ADVISORIES AND HEAVY SNOW WARNINGS HAVE
BEEN POSTED FOR THE AREAS LISTED ABOVE. FOR DETAILS...PLEASE REFER TO
THE LATEST PRODUCT...PDXWSWPDT. VERY WINDY CONDITIONS WILL CAUSE
WHITE OUT CONDITIONS OVER PORTIONS OF THE GRANDE RONDE VALLEY
TONIGHT AND FRIDAY...AND A BLIZZARD WARNING IS IN EFFECT FOR THIS
AREA FROM 6 PM THIS EVENING THROUGH 6 PM FRIDAY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SNOW FRIDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, GRANDE RONDE
VALLEY, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
SNOW SATURDAY
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, EAST SLOPES
OF THE SOUTHERN CASCADES OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, NORTHWEST BLUE MOUNTAINS, NORTH CENTRAL OREGON,
CENTRAL OREGON, GRANDE RONDE VALLEY, NORTHERN BLUE MOUNTAINS
OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, OCHOCO-JOHN DAY
HIGHLANDS
SNOW AND AREAS OF BLOWING SNOW WILL REMAIN A CONCERN OVER THE
MOUNTAINS THROUGH FRIDAY EVENING. PLEASE REFER TO THE LATEST
PRODUCT...PDXWSWPDT...FOR DETAILS ON THE WINTER STORM WARNINGS...BLIZZARD
WARNING...AND SNOW ADVISORIES. THERE WILL BE A BRIEF BREAK IN
PRECIPITATION OVER MOST OF THE AREA FRIDAY NIGHT BEFORE ADDITIONAL
PACIFIC MOISTURE SPREADS ACROSS THE AREA ON SATURDAY FOR ANOTHER
ROUND OF SNOW WITH A POSSIBILITY OF HEAVY SNOW IN THE AREAS LISTED
ABOVE. A DRYING TREND IS IN STORE EARLY NEXT WEEK, INCLUDING NEW
YEARS DAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
527 AM PST THU DEC 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM HEAVY SNOW 5 NNW MEACHAM 45.56N 118.46W
12/27/2007 M13.0 INCH UMATILLA OR TRAINED SPOTTER
&&
DCOONPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
933 AM PST THU DEC 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY SNOW MEACHAM 45.50N 118.42W
12/27/2007 M13.0 INCH UMATILLA OR AMATEUR RADIO
AMATEUR RADIO WEATHER NETWORK REPORT OF 13 INCHES IN 24
HOURS.
0600 AM HEAVY SNOW 4 NW MEACHAM 45.54N 118.47W
12/27/2007 M11.0 INCH UMATILLA OR AMATEUR RADIO
AMATEUR RADIO WEATHER NETWORK REPORTED 11 INCHES SNOWFALL
IN 24 HOURS.
&&
AAPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
945 AM PST THU DEC 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM SNOW LA PINE 43.67N 121.50W
12/26/2007 E4.0 INCH DESCHUTES OR DEPT OF HIGHWAYS
4 INCHES OF NEW SNOW AND SNOWING HARD.
0830 AM SNOW 5 WNW APPLETON 45.82N 121.36W
12/26/2007 E7.0 INCH KLICKITAT WA TRAINED SPOTTER
RECEIVED 7 INCHES SNOW OVERNIGHT.
0845 AM HEAVY SNOW 9 NW ROSLYN 47.34N 121.24W
12/26/2007 E8.0 INCH KITTITAS WA TRAINED SPOTTER
RECEIVED 8 INCHES SNOW OVERNIGHT...CURRENTLY MODERATELY
SNOWING AND 26 INCHES SNOW DEPTH.
0900 AM HEAVY SNOW ROSLYN 47.24N 121.10W
12/26/2007 E8.0 INCH KITTITAS WA TRAINED SPOTTER
RECEIVED 8 INCHES OVERNIGHT...CURRENTLY MODERATELY
SNOWING AND 18 INCHES SNOW DEPTH.
0901 AM HEAVY SNOW 3 NNE SISTERS 44.33N 121.54W
12/26/2007 E5.0 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 5 INCHES SNOW IN 12 HOURS.
0910 AM HEAVY SNOW 9 W LA PINE 43.68N 121.69W
12/26/2007 E5.5 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 5.5 INCHES SNOW OVERNIGHT.
0915 AM SNOW 1 NNW GLENWOOD 46.03N 121.30W
12/26/2007 E6.0 INCH KLICKITAT WA TRAINED SPOTTER
RECEIVED 6 INCHES SNOW IN 24 HOURS.
1000 AM SNOW GLENWOOD 46.02N 121.29W
12/26/2007 M4.0 INCH KLICKITAT WA CO-OP OBSERVER
RECEIVED 4 INCHES SNOW OVERNIGHT.
1030 AM SNOW 3 N SUNRIVER 43.91N 121.43W
12/26/2007 E4.0 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 4 INCHES SNOW OVERNIGHT.
1030 AM SNOW 1 WSW MEACHAM 45.49N 118.44W
12/26/2007 M7.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED 7 INCHES IN 24 HOURS.
1030 AM SNOW 5 NNW MEACHAM 45.56N 118.46W
12/26/2007 E3.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED 3 INCHES OVERNIGHT.
1045 AM SNOW 5 W ELGIN 45.55N 118.03W
12/26/2007 E5.0 INCH UNION OR TRAINED SPOTTER
RECEIVED 5 INCHES OVERNIGHT.
1235 PM HEAVY SNOW 1 NNW BLACK BUTTE 44.36N 121.65W
12/26/2007 M5.5 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 5.5 INCHES SNOW OVERNIGHT
1250 PM SNOW 1 N MEACHAM 45.51N 118.42W
12/26/2007 M5.5 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED 4 INCHES OVERNIGHT...THEN ADDITIONAL 1.5 INCHES
IN LAST TWO HOURS. TOTAL 5.5 INCHES IN 24 HOURS.
0110 PM HEAVY SNOW N MEACHAM 45.51N 118.42W
12/26/2007 E10.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED ESTIMATED 10 INCHES SNOW IN 24 HOURS. CURRENTLY
MODERATE SNOW FALLING WITH SOME BLOWING SNOW AND LOW
VISIBILITY.
0145 PM HEAVY SNOW 1 N MEACHAM 45.51N 118.42W
12/26/2007 M2.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED ADDITIONAL 2 INCHES SNOW IN PAST HOUR. CURRENTLY
HEAVY SNOW AND LOW VISIBILITY.
0639 PM HEAVY SNOW NNW TOLLGATE 45.79N 118.11W
12/26/2007 E15.0 INCH UMATILLA OR TRAINED SPOTTER
14-16 INCHES OF NEW SNOW AND STILL SNOWING.
0643 PM HEAVY SNOW 2 NNW MEACHAM 45.53N 118.44W
12/26/2007 E15.0 INCH UMATILLA OR TRAINED SPOTTER
14-16 INCHES OF NEW SNOW AND STILL SNOWING
0650 PM HEAVY SNOW 4 SSE DIXIE 46.09N 118.11W
12/26/2007 E13.0 INCH WALLA WALLA WA TRAINED SPOTTER
12-14 INCHES OF NEW SNOW.
0721 PM HEAVY SNOW 2 SW MEACHAM 45.49N 118.44W
12/26/2007 E17.0 INCH UMATILLA OR TRAINED SPOTTER
12 INCHES OF NEW SNOW TODAY WITH A STORM TOTAL OF 17
INCHES SINCE LATE LAST NIGHT.
0526 AM HEAVY SNOW 5 NNW MEACHAM 45.56N 118.46W
12/27/2007 M13.0 INCH UMATILLA OR TRAINED SPOTTER
0600 AM HEAVY SNOW 4 NW MEACHAM 45.54N 118.47W
12/27/2007 M11.0 INCH UMATILLA OR AMATEUR RADIO
AMATEUR RADIO WEATHER NETWORK REPORTED 11 INCHES SNOWFALL
IN 24 HOURS.
0600 AM HEAVY SNOW MEACHAM 45.50N 118.42W
12/27/2007 M13.0 INCH UMATILLA OR AMATEUR RADIO
AMATEUR RADIO WEATHER NETWORK REPORT OF 13 INCHES IN 24
HOURS.
&&
AAPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
957 AM PST THU DEC 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM SNOW LA PINE 43.67N 121.50W
12/26/2007 E4.0 INCH DESCHUTES OR DEPT OF HIGHWAYS
4 INCHES OF NEW SNOW AND SNOWING HARD.
0830 AM HEAVY SNOW 5 WNW APPLETON 45.82N 121.36W
12/26/2007 E7.0 INCH KLICKITAT WA TRAINED SPOTTER
RECEIVED 7 INCHES SNOW OVERNIGHT.
0845 AM HEAVY SNOW 9 NW ROSLYN 47.34N 121.24W
12/26/2007 E8.0 INCH KITTITAS WA TRAINED SPOTTER
RECEIVED 8 INCHES SNOW OVERNIGHT...CURRENTLY MODERATELY
SNOWING AND 26 INCHES SNOW DEPTH.
0900 AM HEAVY SNOW ROSLYN 47.24N 121.10W
12/26/2007 E8.0 INCH KITTITAS WA TRAINED SPOTTER
RECEIVED 8 INCHES OVERNIGHT...CURRENTLY MODERATELY
SNOWING AND 18 INCHES SNOW DEPTH.
0901 AM HEAVY SNOW 3 NNE SISTERS 44.33N 121.54W
12/26/2007 E5.0 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 5 INCHES SNOW IN 12 HOURS.
0910 AM HEAVY SNOW 9 W LA PINE 43.68N 121.69W
12/26/2007 E5.5 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 5.5 INCHES SNOW OVERNIGHT.
0915 AM SNOW 1 NNW GLENWOOD 46.03N 121.30W
12/26/2007 E6.0 INCH KLICKITAT WA TRAINED SPOTTER
RECEIVED 6 INCHES SNOW IN 24 HOURS.
1000 AM SNOW GLENWOOD 46.02N 121.29W
12/26/2007 M4.0 INCH KLICKITAT WA CO-OP OBSERVER
RECEIVED 4 INCHES SNOW OVERNIGHT.
1030 AM SNOW 5 NNW MEACHAM 45.56N 118.46W
12/26/2007 E3.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED 3 INCHES OVERNIGHT.
1030 AM SNOW 1 WSW MEACHAM 45.49N 118.44W
12/26/2007 M7.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED 7 INCHES IN 24 HOURS.
1030 AM SNOW 3 N SUNRIVER 43.91N 121.43W
12/26/2007 E4.0 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 4 INCHES SNOW OVERNIGHT.
1045 AM HEAVY SNOW 5 W ELGIN 45.55N 118.03W
12/26/2007 E5.0 INCH UNION OR TRAINED SPOTTER
RECEIVED 5 INCHES OVERNIGHT.
1235 PM HEAVY SNOW 1 NNW BLACK BUTTE 44.36N 121.65W
12/26/2007 M5.5 INCH DESCHUTES OR TRAINED SPOTTER
RECEIVED 5.5 INCHES SNOW OVERNIGHT
1250 PM SNOW 1 N MEACHAM 45.51N 118.42W
12/26/2007 M5.5 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED 4 INCHES OVERNIGHT...THEN ADDITIONAL 1.5 INCHES
IN LAST TWO HOURS. TOTAL 5.5 INCHES IN 24 HOURS.
0110 PM HEAVY SNOW N MEACHAM 45.51N 118.42W
12/26/2007 E10.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED ESTIMATED 10 INCHES SNOW IN 24 HOURS. CURRENTLY
MODERATE SNOW FALLING WITH SOME BLOWING SNOW AND LOW
VISIBILITY.
0145 PM HEAVY SNOW 1 N MEACHAM 45.51N 118.42W
12/26/2007 M2.0 INCH UMATILLA OR TRAINED SPOTTER
RECEIVED ADDITIONAL 2 INCHES SNOW IN PAST HOUR. CURRENTLY
HEAVY SNOW AND LOW VISIBILITY.
0639 PM HEAVY SNOW NNW TOLLGATE 45.79N 118.11W
12/26/2007 E15.0 INCH UMATILLA OR TRAINED SPOTTER
14-16 INCHES OF NEW SNOW AND STILL SNOWING.
0643 PM HEAVY SNOW 2 NNW MEACHAM 45.53N 118.44W
12/26/2007 E15.0 INCH UMATILLA OR TRAINED SPOTTER
14-16 INCHES OF NEW SNOW AND STILL SNOWING
0650 PM HEAVY SNOW 4 SSE DIXIE 46.09N 118.11W
12/26/2007 E13.0 INCH WALLA WALLA WA TRAINED SPOTTER
12-14 INCHES OF NEW SNOW.
0721 PM HEAVY SNOW 2 SW MEACHAM 45.49N 118.44W
12/26/2007 E17.0 INCH UMATILLA OR TRAINED SPOTTER
12 INCHES OF NEW SNOW TODAY WITH A STORM TOTAL OF 17
INCHES SINCE LATE LAST NIGHT.
0526 AM HEAVY SNOW 5 NNW MEACHAM 45.56N 118.46W
12/27/2007 M13.0 INCH UMATILLA OR TRAINED SPOTTER
0600 AM HEAVY SNOW MEACHAM 45.50N 118.42W
12/27/2007 M13.0 INCH UMATILLA OR AMATEUR RADIO
AMATEUR RADIO WEATHER NETWORK REPORT OF 13 INCHES IN 24
HOURS.
0600 AM HEAVY SNOW 4 NW MEACHAM 45.54N 118.47W
12/27/2007 M11.0 INCH UMATILLA OR AMATEUR RADIO
AMATEUR RADIO WEATHER NETWORK REPORTED 11 INCHES SNOWFALL
IN 24 HOURS.
&&
CORRECTED SUMMARY
AAThe national radar mosaic for the moment the first event began.
2 heavy snow, 1 blizzard. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2007Every state in 2007This day in weather historyWarnings in Oregon, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65462, 65465, 65464.